MathSciNet Relay Station
MathSciNet bibliographic data
MR2586972 30K10 (30E10 41A30 42A10)
Koumandos, S.; Nestoridis, V.; Smyrlis, Y.-S.; Stefanopoulos, V. Universal series in $\bigcap_{p>1}\ell^p$. Bull. Lond. Math. Soc. 42 (2010), no. 1, 119–129.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement